Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 83, NWS St. Louis, MO

April 20, 20235 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 20, 2023, 2:36 PM CDT for 5 counties in Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2023, 2:36 PM CDT (19:36 UTC)
Expired
Apr 20, 2023, 3:15 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audrain County, MO, Callaway County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 2:47 PM CDTHAIL 1Wellsville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 1:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1678 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS53 KLSX 201936
SVRLSX
MOC007-027-113-139-163-202015-
/O.NEW.KLSX.SV.W.0083.230420T1936Z-230420T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
236 PM CDT Thu Apr 20 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lincoln County in east central Missouri...
  Southeastern Audrain County in central Missouri...
  Northern Montgomery County in east central Missouri...
  Northeastern Callaway County in central Missouri...
  Southwestern Pike County in northeastern Missouri...

* Until 315 PM CDT.

* At 236 PM CDT, a severe thunderstorm was located over Martinsburg,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bowling Green, Wellsville, Martinsburg, Tarrants, Shamrock, Buell,
  New Hartford, Middletown, St. Clement, Olney, and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 9171 3917 9175 3936 9118 3912 9106
TIME...MOT...LOC 1936Z 246DEG 42KT 3909 9162 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
3 follow-up statements
372 
WWUS53 KLSX 201951
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
251 PM CDT Thu Apr 20 2023

MOC027-202001-
/O.CAN.KLSX.SV.W.0083.000000T0000Z-230420T2015Z/
Callaway MO-
251 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALLAWAY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, northeastern and east central Missouri.

LAT...LON 3912 9159 3923 9157 3936 9118 3912 9106
      3899 9164
TIME...MOT...LOC 1951Z 246DEG 36KT 3914 9146 

$$

MOC007-113-139-163-202015-
/O.CON.KLSX.SV.W.0083.000000T0000Z-230420T2015Z/
Lincoln MO-Audrain MO-Montgomery MO-Pike MO-
251 PM CDT Thu Apr 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...EAST
CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...NORTHERN MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI AND SOUTHWESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI...

At 251 PM CDT, a severe thunderstorm was located 7 miles north of
Buell, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bowling Green, Wellsville, Tarrants, New Hartford, Buell, Middletown,
St. Clement, Olney, and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3912 9159 3923 9157 3936 9118 3912 9106
      3899 9164
TIME...MOT...LOC 1951Z 246DEG 36KT 3914 9146 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
102 
WWUS53 KLSX 202004
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
304 PM CDT Thu Apr 20 2023

MOC007-113-139-163-202015-
/O.CON.KLSX.SV.W.0083.000000T0000Z-230420T2015Z/
Lincoln MO-Audrain MO-Montgomery MO-Pike MO-
304 PM CDT Thu Apr 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...EAST
CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...NORTHERN MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI AND SOUTHWESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI...

At 303 PM CDT, a severe thunderstorm was located over New Hartford,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bowling Green, Wellsville, Tarrants, New Hartford, Middletown, St.
Clement, and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3921 9146 3936 9118 3912 9106 3905 9159
TIME...MOT...LOC 2003Z 245DEG 40KT 3919 9133 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
703 
WWUS53 KLSX 202013
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
313 PM CDT Thu Apr 20 2023

MOC007-113-139-163-202022-
/O.EXP.KLSX.SV.W.0083.000000T0000Z-230420T2015Z/
Lincoln MO-Audrain MO-Montgomery MO-Pike MO-
313 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI...EAST CENTRAL AUDRAIN COUNTY IN CENTRAL
MISSOURI...NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI AND
SOUTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI WILL EXPIRE AT
315 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, northeastern and east central Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
southern Montgomery County. 

LAT...LON 3921 9146 3936 9118 3912 9106 3905 9159
TIME...MOT...LOC 2012Z 246DEG 42KT 3923 9122 

$$

Elmore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 12:50 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 20, 12:50 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1250 PM CDT Thu Apr 20 2023

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 347 AM CDT Thu Apr 20 2023

.Key Messages...

1.) At least isolated strong to severe thunderstorms are possible
this afternoon and evening across much of the area. The primary
threat initially will be large hail, but a transition to damaging
winds is expected. A tornado or two is also possible.

2.) As showers and thunderstorms become persistent across
southeastern MO and southwestern IL this evening and overnight,
locally heavy rainfall and minor areal flooding is possible.
An instance of flash flooding cannot be ruled out.

3.) An anomalously cold airmass this weekend will provide the
potential for a widespread freeze Sunday morning and widespread
frost, localized freeze Monday morning.

Early this morning, a negatively tilted mid-level shortwave trough
is continuing to propagate northeastward across the Central Plains,
facilitating a deepening surface cyclone in KS that is also expected
to quickly advance northeastward into IA and MN with a trailing cold
front moving eastward. Multiple areas/clusters of showers and
thunderstorms are already ongoing this morning across eastern KS and
northwestern/western MO along and ahead of the cold front. These
thunderstorms should gradually weaken (and become non-severe) as
they lift northeastward ahead of the cold front and away from
greater instability. These showers and thunderstorms are likely to
traverse at least at portion of northeastern MO and west-central IL
before either dissipating and/or continuing to the northeast.

With morning showers and thunderstorms expected to only have a small
footprint across the CWA, there is much less concern now that they
will have a significant impact on instability available along and
ahead of the cold front this afternoon. Upper-level clouds and
broken stratocumulus could also act to limit insolation through the
day, but bouts of stronger insolation are indicated to still support
a relatively narrow corridor of 1000 to 2000 J/kg of MLCAPE along
and ahead of the cold front where dewpoints reach the low-60s F.
This instability, combined with deep-layer wind shear of 30 to 40
kt, should support at least periodically organized thunderstorms.
The current expectation is for new thunderstorms to begin initiating
along or just ahead of the front (with a possible prefrontal surface
trough) between 17 and 19z in central/ northeastern MO and west-
central IL. A few supercells are possible early, with a primary
threat of large hail possibly up to golf ball size given steep mid-
level lapse rates and sufficient instability in the hail growth
zone. However, mergers and development of additional thunderstorms
should favor an eventual transition to broken lines as the
orthogonal component of deep-layer wind shear to the front also
decreases. This transition suggest that damaging winds will then
become the primary threat as thunderstorms continue northeastward
through the rest of the CWA. A tornado or two is possible with
either line segments surging northeastward becoming orthogonal to up
30 kt 0 to 3 km shear vectors or any supercell that encounters
slightly backed surface winds. However, it appears that surface
winds will be somewhat veered in most areas ahead of the cold front.
The threat for severe thunderstorms should end around 01z Fri as
thunderstorm outflow potentially exits the CWA to the southeast.

The cold front will likely slow as it also begins to exit the CWA to
the southeast this evening, with additional elevated showers and
thunderstorms blossoming behind the front, primarily south of I-44
and I-70, as an equatorward jet entrance region overlays the region.
Showers and thunderstorms will finally exit early Friday morning.
Given the longer residency time of showers and thunderstorms across
this area and anomalous PW, locally heavy rainfall and minor areal
flooding is possible. An isolated instance of flash flooding cannot
be entirely discounted.

Another upper-level trough is forecast to deepen and become
negatively tilted across the mid-Mississippi River Valley into Great
Lakes Friday into early Saturday, promoting development of a surface
cyclone along the cold front to the southeast of the CWA. A growing
membership of model guidance keeps any rain developing to the
northwest of this cyclone from reaching the CWA. Therefore, Friday
will be largely, if not, entirely dry and cooler with high temps in
the 60s F. However, a secondary cold front passing during the
afternoon and evening will mark the arrival of a much colder airmass.

Pfahler

.LONG TERM...  (Friday Night through Wednesday)
Issued at 347 AM CDT Thu Apr 20 2023

Behind Friday's cold front, an anomalously cold airmass (850-hPa
temps 2 to 3 std dev below average) will be ushered into the CWA on
a long fetch of low-level northerly flow. As a result, well-below
average temps are forecast through the weekend. In the deep cyclonic
flow present on Saturday, enough cold air may be present for a few
wet snow flurries in northeastern MO/west-central IL amidst passing
sprinkles. However, the largest impact this cold airmass will have
is the potential for a widespread freeze Saturday night/Sunday
morning and widespread frost, localized freeze Sunday night/Monday
morning. It is uncertain how favorable conditions will be for
efficient radiational cooling Saturday night, depending on the
proximity of the CWA to an approaching surface anticyclone. But
temps could still fall below 32 F for most of the CWA by Sunday
morning. On Sunday night, the core of the cold airmass begins to
pull away, but the surface anticyclone could be more favorably
placed in the CWA, leading to higher confidence of at least a frost
for most of the CWA.

Global model guidance are in general agreement that upper-level flow
across the central CONUS will transition from broadly cyclonic to
quasi-zonal early next week ahead of an approaching upper-level
trough entering the Plains around mid-week. A series of low-
amplitude mid-level shortwave troughs ejecting downstream of the
trough will provide one or more opportunities for rain across the
region, depending on their tracks. Temps are expected to recover
some next week, but even the NBM 75th percentile of temps remains
below average through Tuesday due to a lack of strong, persistent
southerly component to low-level flow.

Pfahler
&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1249 PM CDT Thu Apr 20 2023

Showers and storms have begun to develop ahead of the cold front
over central Missouri. So have MVFR visibilities at KCOU and KJEF
with onset of TAF valid time. Activity should exit these locations
by 21z. Otherwise, as activity moves east it will move into KUIN
between 19z and 21z, while St. Louis metro area will see storms
move in between 20z and 23z. Once line of storms moves through,
will see lingering showers for St. Louis metro area TAFs through
06z Friday.

As for winds, gusty south to southwest winds will veer to the
northwest behind the cold front, then diminish by early this
evening. Friday morning winds will back to the west and pickup
once again.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 20, 4:22 AM CDT, 10 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
422 AM CDT Thu Apr 20 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-210930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
422 AM CDT Thu Apr 20 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are expected across much of the area today into
tonight. A few thunderstorms could be strong to severe this
afternoon and evening, with large hail and damaging winds the
primary threats. The threat of tornadoes is lower but cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Pfahler

In the hours before

Local storm report, Apr 20, 2:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             HARTSBURG               38.70N 92.29W
04/20/2023  E0.50 INCH       BOONE              MO   BROADCAST MEDIA

&&

CVKING
Local storm report, Apr 20, 2:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
221 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             6 SE CARRINGTON         38.75N 91.97W
04/20/2023  M0.75 INCH       CALLAWAY           MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

CVKING
Local storm report, Apr 20, 2:22 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             5 SE CARRINGTON         38.77N 91.99W
04/20/2023  E1.00 INCH       CALLAWAY           MO   PUBLIC

&&

PW
Local storm report, Apr 20, 2:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
229 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             4 W CHATTON             40.16N 91.11W
04/20/2023  M0.75 INCH       ADAMS              IL   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

CVKING
Local storm report, Apr 20, 2:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
232 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             1 SSE QUINCY            39.92N 91.38W
04/20/2023  M0.75 INCH       ADAMS              IL   PUBLIC

&&

MMG
Local storm report, Apr 20, 2:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
235 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             LADDONIA                39.24N 91.64W
04/20/2023  M1.00 INCH       AUDRAIN            MO   PUBLIC

&&

MMG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 11:58 AM CDTRiver Flood WarningLSXPike35 days
Apr 20, 11:58 AM CDTRiver Flood WarningLSXPike34 days
Apr 20, 11:58 AM CDTRiver Flood WarningLSXMarion34 days
Apr 20, 11:58 AM CDTRiver Flood WarningLSXLewis26 days
Apr 20, 1:13 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Shelby47 min
Apr 20, 1:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Ralls46 min
Apr 20, 1:36 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau39 min
Apr 20, 1:51 PM CDTSevere Thunderstorm WarningLSXLewis39 min
Apr 20, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAudrain, Pike, Ralls46 min
Apr 20, 2:04 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway41 min
Apr 20, 2:46 PM CDTSevere Thunderstorm WarningLSXPike44 min
Apr 20, 3:11 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage49 min
Apr 20, 3:37 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren38 min
Apr 20, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln39 min
Apr 20, 4:12 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren32 min
Apr 20, 4:34 PM CDTSevere Thunderstorm WarningLSXLincoln41 min
Apr 20, 5:07 PM CDTSevere Thunderstorm WarningLSXReynolds18 min
Apr 20, 5:11 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds21 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.